# SDR USAA2011091200014

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 35,793 hours, 15,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT FOR SEVERAL EMERGENCY LIGHTING LENSES MISSING.  MAINTENANCE REPLACED MISSING LENSES AS REQUIRED.
